# SDR 2003UALA00643

- Difficulty date: August 22, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 36,075 hours, 13,254 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE & PUNCTURE EXTERNAL FUSELAGE STA 463 TO STA 440 STR 16L &17L.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
